| Model Number |
B1060-040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat arteriovenous fistula stenosis under color doppler ultrasound guidance in the hemodialysis catheterization room.The 6x40 mm armada percutaneous transluminal angioplasty (pta) catheter was advanced to the lesion and inflated to 16 atmospheres for 1 minute.During the second inflation, the balloon ruptured.The device was removed and a non-abbott balloon was used to complete the procedure.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported balloon rupture appears to be related to operational context.There was no leak noted during preparation or during the first inflation, which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is likely that the balloon interacted with the patient anatomy and/or accessory device such that the balloon became damaged and subsequently ruptured during inflation the second inflation.